# SDR 98ZZZX776

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56WB
- Make and model: Piper PA 28-180
- Aircraft serial: 284470
- Engine: Lyc O360A3A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 77037
- Condition: Cracked
- Location: Nr 5 Journal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT WAS FOUND CRACKED AFTER PRECAUTIONARY REMOVAL FOLLOWING RECENT ENGINE OVERHALL (8.8 HRS).  CRANKSHAFT WAS PROCESSED BY REPAIR AGENCY PRIOR TO INSTALLATION.  SUSPECT PART MAY HAV BEEN IMPROPERLY MACHINED.  CRACK WAS AT NR 5 JOURNAL RADIUS APPROX 2.50 INCHES IN LENGTH.
